Том 71
№ 8

All Issues

On the ?-differentiability of mappings of Banach spaces

Gretskii O. S.

Full text (.pdf)


We study the monogeneity conditions for ?-differentiable mappings of domains of a Banach space and establish criteria of ?-differentiability of a mapping at a point.

English version (Springer): Ukrainian Mathematical Journal 46 (1994), no. 10, pp 1472-1479.

Citation Example: Gretskii O. S. On the ?-differentiability of mappings of Banach spaces // Ukr. Mat. Zh. - 1994. - 46, № 10. - pp. 1336–1342.

Full text